# SDR DALA2023050203415

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 106,870 hours, 16,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 FOUND 18GH SEAT EMERGENCY LIGHT (WHITE) INOP. CORRECTIVE ACTION: FOUND WIRE BROKEN AT COMMON FAULT AREA ON SEAT FRAME. RE-PINNED MATE-N-LOK CONNECTOR PER SWPM 20-42-01. SEAT 18GH EMER LTS OPERATING NORMAL. MEL AND PLACARD REMOVED. (4734814)
